# SDR SROM200400052

- Difficulty date: April 11, 2004
- Submitted: April 12, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,965 hours, 33,548 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING POST D-CHECK FERRY FLIGHT, RETURNED TO DEPARTURE DUE TO AUTO PILOT CAPTURE LOC VERY SLUGGISH AND OVERSHOOTS DURING CORRECTION.  WILL NOT CAPTURE GLIDE SLOPE.  ALSO, RADIO ALTIMETER DH LIGHT COMES ON WHEN DH IS SET ABOVE 2500 FT AGL STARTS INDICATING WHEN PASSING 600 FT, INDICATOR FLICKERS WILDLY UPON READING DH.  DURING CLIMB BETWEEN 4000 AND 5000 RAD ALT FLAGG APPEARED BRIEFLY.
